# SDR SWAA2012042403370

- Difficulty date: April 21, 2012
- Submitted: April 24, 2012
- Operation: Air carrier
- Aircraft: N943WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36913
- Aircraft time: 7,655 hours, 4,475 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Part number: 079123
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR TRACK LIGHT COVER MISSING AT ROW 2.  INSTALLED COVER PER MM.
